# SDR SWAA1201118

- Difficulty date: January 17, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31234
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE PRESS BOTTLE GAGE IS OUT ADJUST.  ADJUSTED SLIDE PER MM.
